메뉴 건너뛰기




Volumn 581, Issue 1-2, 2000, Pages 116-134

Gauge fields-strings duality and the loop equation

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0001644768     PISSN: 05503213     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0550-3213(00)00183-8     Document Type: Article
Times cited : (96)

References (17)
  • 2
    • 0031558125 scopus 로고    scopus 로고
    • hep-th/9702076
    • Klebanov I. Nucl. Phys. B. Vol. 496:1997;231 hep-th/9702076.
    • (1997) Nucl. Phys. B , vol.496 , pp. 231
    • Klebanov, I.1
  • 12
    • 0001294004 scopus 로고    scopus 로고
    • hep-th/9809057
    • Polyakov A. J. Mod. Phys. A. Vol. 14:1999;645 hep-th/9809057.
    • (1999) J. Mod. Phys. A , vol.14 , pp. 645
    • Polyakov, A.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.